Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Group actions on Q-F-rings

Authors: J.-L. Pascaud and J. Valette
Journal: Proc. Amer. Math. Soc. 76 (1979), 43-44
MSC: Primary 16A36; Secondary 16A72
MathSciNet review: 534387
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let B be a ring, G a finite group of automorphisms acting on B and $ {B^G}$ the fixed subring of B. We give an example of a B which is quasi-Frobenius (Q-F) such that $ {B^G}$ is not quasi-Frobenius.

References [Enhancements On Off] (What's this?)

  • [1] C. Curtis and J. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1966.
  • [2] Joe W. Fisher and James Osterburg, Some results on rings with finite group actions, Ring theory (Proc. Conf., Ohio Univ., Athens, Ohio 1976), Dekker, New York, 1977, pp. 95–111. Lecture Notes in Pure and Appl. Math., Vol. 25. MR 0442022
  • [3] S. Jøndrup, Groups acting on rings, J. London Math. Soc. (2) 8 (1974), 483–486. MR 0345951
  • [4] B. L. Osofsky, A generalization of quasi-Frobenius rings, J. Algebra 4 (1966), 373–387. MR 0204463
  • [5] G. Renault, Algèbre non commutative, Gauthier-Villars Éditeur, Paris-Brussels-Montreal, Que., 1975 (French). Collection “Varia Mathematica”. MR 0384845

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A36, 16A72

Retrieve articles in all journals with MSC: 16A36, 16A72

Additional Information

Keywords: Finite group of automorphisms acting on a ring, quasi-Frobenius ring
Article copyright: © Copyright 1979 American Mathematical Society